Alert archive / Michigan / Flood Watches in 2018
Flood Watch 2, NWS Gaylord, MI
NWS Gaylord, MI issued this flood watch at Aug 28, 2018, 12:13 PM EDT for 19 counties in Michigan. It took effect at Aug 28, 2018, 5:00 PM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2018, 12:13 PM EDT (16:13 UTC)
- In effect from
- Aug 28, 2018, 5:00 PM EDT
- Expired
- Aug 29, 2018, 6:12 AM EDT
- In force
- 13 hr
- Issued by
- NWS Gaylord, MI
- Flood severity
- None
Counties Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Crawford County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 35 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 4.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 300 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
285 WGUS63 KAPX 281613 FFAAPX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Gaylord MI 1213 PM EDT Tue Aug 28 2018 MIZ020>036-041-042-290100- /O.NEW.KAPX.FA.A.0002.180828T2100Z-180829T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Leelanau-Antrim-Otsego-Montmorency-Alpena-Benzie-Grand Traverse- Kalkaska-Crawford-Oscoda-Alcona-Manistee-Wexford-Missaukee- Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Including the cities of Northport, Mancelona, Gaylord, Atlanta, Alpena, Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Manistee, Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, and Standish 1213 PM EDT Tue Aug 28 2018 ...FLOOD WATCH IN EFFECT FROM 5 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING... The National Weather Service in Gaylord has issued a * FLOOD WATCH for a portion of Northern Lower Michigan, including the following areas, Alcona, Alpena, Antrim, Arenac, Benzie, Crawford, Gladwin, Grand Traverse, Iosco, Kalkaska, Leelanau, Manistee, Missaukee, Montmorency, Ogemaw, Oscoda, Otsego, Roscommon, and Wexford. * From 5 PM EDT this afternoon through Wednesday morning * Showers and thunderstorms, some with very heavy rainfall, will impact northern lower Michigan late this afternoon through tonight. The heaviest rain is expected between 6 pm and 2 am. Localized rainfall amounts of 2 to 4 inches are expected, and isolated higher amounts are possible. Much of northern lower Michigan has seen 1 to 3 inches of rain over the last couple of days. The combination of recent and expected heavy rainfall may result in localized flooding. * Localized flooding is possible. Small creeks and streams, as well as urban areas, will be most vulnerable to flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ JZ
2 follow-up statements
620 WGUS63 KAPX 282002 FFAAPX Flood Watch National Weather Service Gaylord MI 402 PM EDT Tue Aug 28 2018 MIZ020>036-041-042-290900- /O.CON.KAPX.FA.A.0002.180828T2100Z-180829T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Leelanau-Antrim-Otsego-Montmorency-Alpena-Benzie-Grand Traverse- Kalkaska-Crawford-Oscoda-Alcona-Manistee-Wexford-Missaukee- Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Including the cities of Northport, Mancelona, Gaylord, Atlanta, Alpena, Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Manistee, Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, and Standish 402 PM EDT Tue Aug 28 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... The FLOOD WATCH continues for * A portion of Northern Lower Michigan, including the following areas, Alcona, Alpena, Antrim, Arenac, Benzie, Crawford, Gladwin, Grand Traverse, Iosco, Kalkaska, Leelanau, Manistee, Missaukee, Montmorency, Ogemaw, Oscoda, Otsego, Roscommon, and Wexford. * Through Wednesday morning * Showers and thunderstorms, some with very heavy rainfall, will impact northern lower Michigan late this afternoon through tonight. The heaviest rain is expected between 6 pm and 2 am. Localized rainfall amounts of 2 to 3 inches are expected, and isolated higher amounts are possible. Much of northern lower Michigan has seen 1 to 3 inches of rain over the last couple of days. The combination of recent and expected heavy rainfall may result in localized flooding. * Localized flooding is possible. Small creeks and streams, as well as urban areas, will be most vulnerable to flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ JZ
498 WGUS63 KAPX 291012 FFAAPX Flood Watch National Weather Service Gaylord MI 612 AM EDT Wed Aug 29 2018 MIZ020>036-041-042-291115- /O.CAN.KAPX.FA.A.0002.000000T0000Z-180829T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Leelanau-Antrim-Otsego-Montmorency-Alpena-Benzie-Grand Traverse- Kalkaska-Crawford-Oscoda-Alcona-Manistee-Wexford-Missaukee- Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Including the cities of Northport, Mancelona, Gaylord, Atlanta, Alpena, Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Manistee, Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, and Standish 612 AM EDT Wed Aug 29 2018 ...FLOOD WATCH IS CANCELLED... The FLOOD WATCH for Northern Lower Michigan has been cancelled. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this flood watch went out at Aug 28, 10:18 AM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 28, 10:18 AM EDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1018 AM EDT Tue Aug 28 2018
.UPDATE...
Issued at 1018 AM EDT Tue Aug 28 2018
Prognosticating time has been limited this morning, with a ton of
phone traffic and coordinating damage surveys on the docket. But
am attempting to get some thoughts together.
SPC has recently upgraded part of nw lower MI to an enhanced risk
of svr, with winds the primary (though not only) threat.
We will do a special 21Z wx balloon release per SPC request.
Overnight convection is downstate, with the last of the showers
now clearing Gladwin/Arenac Cos. A cold front has pushed across
much of upper MI and northern WI, with a low stratus deck along
and behind the front. Drizzle has been reported at Sault Canada,
and the light rain reported at Kinross and Drummond Isl is also
likely drizzly in nature. Have added drizzle to eastern upper MI
thru at least midday.
In between convection to our south and stratus/drizzle encroaching
on our north, some breaks in the cloud cover are already noted,
especially near/w of TVC, and near APN. Still a lot of lingering
stratus/stratocu over n central lower MI, though this is tending
to erode.
The outflow boundary put out by the overnight storms is way to
our south. It will return northward today, especially west of
lingering precip into WI. The intersection of the returning
outflow boundary and the incoming cold front is the genesis region
for further storms this afternoon. A sharp boundary/convergence
zone along the cold front/south of edge of the stratus deck will
also be established across far northern lower MI. Meanwhile,
MlCape values will exceed 2k j/kg to the south.
Clusters of strong/svr cells should develop over far northern
lower MI after 4 pm, roughly along an axis from Leland to Rogers
City. Storms in WI should grow upscale into a QLCS, which will
provide a more widespread wind damage threat as it crosses
northern lower MI from 7pm to 1am.
There is also a heavy rain component to this event, with some
training early on potentially across far northern lower. This is
the area deepest in drought presently, and avoided the heaviest
precip of the last couple days (notwithstanding some local around-
an-inch totals last night). Leaning against a flood watch product
for now, but am keeping our options open.
&&
.NEAR TERM...(Today through Tonight)
Issued at 335 AM EDT Tue Aug 28 2018
...More thunderstorms, potentially severe, through tonight...
High impact weather potential: Severe thunderstorms possible,
especially this evening. Local heavy rain also expected.
Pattern synopsis/forecast: Moisture rich southwest flow remains,
with northern Michigan sandwiched between southeastern ridging and
positively tilted trough axis rotating through the northern Plains.
Regional precipitable waters values confirm just how moist it is,
with values up near 1.75 inches measured at Green Bay and our office
on the 00z soundings. Combination of mid level speed maxes (and
forced low level jet response), approaching cold front, and breadth
of moisture/instability has resulted in a mature MCS cutting across
our area tonight, with some of the storms bringing damaging wind
gusts.
Large scale features progress slowly east through tonight.
Intensifying right entrance region upper jet dynamics atop
increasing low level convergence along the approaching cold front
sets the stage for some rather interesting and potentially impactful
weather again today and tonight.
Primary forecast concerns/challenges: Addressing severe
thunderstorm and heavy rain potential.
Details: Per simple extrapolation of now completely cold pool
dominated MCS, gotta believe steady east movement will continue,
with most of the shower and thunderstorms out of our area not too
long after sunrise. Post system subsidence and complete loss of low
level jet support should bring a multi-hour long period of just some
scattered lighter activity through the mid-day hours. While pattern
remains very favorable for additional convective complexes to
develop to our west, just how far north and east this activity
spreads later today into tonight still subject to much uncertainty.
Gotta wonder just how much our airmass will recover, with potential
for decaying cold pools from current activity to focus most intense
and persistent showers and thunderstorms to our southwest and south.
With that said, nearly all available guidance supports development
of some impressive instability by early this evening, upwards of 2k
to 3k joules/kg of most unstable cape, especially across northern
lower Michigan. Dewpoints in the lower 70s and breaks in the
overcast allowing temperatures to reach into the 80s sure supports
this potential. Still, will definitely need to monitor just how far
south convective initiation is later today as that will no doubt have
serious ramifications on just how far north these convective
complexes can spread. Simply using convective allowing guidance
suggests most of the area is under the threat for severe storms,
especially across northern lower Michigan. Latest SPC day 1 outlook
has marginal wording through eastern upper, with slight risk wording
across much of northern lower Michigan. If progged instability is
indeed realized, convective line segments will be capable of
producing severe wind gusts as effective shear increases to greater
than 40 knots. Simple moisture availability supports heavy rain
potential, easily in excess of an inch per hour under the stronger
storms. As for excessive rain totals, not so sure on that either,
with the only way for that to be realized is through storm back-
building/training. Simply too much uncertainty to go with some of
the heavier rain totals displayed on the convective allowing
guidances. Threat for the stronger storms and heaviest rains ends
later tonight, although some lingering showers are certainly
possible.
&&
.SHORT TERM...(Wednesday through Thursday)
Issued at 335 AM EDT Tue Aug 28 2018
High Impact Weather Potential: Minimal
Pattern Synopsis/Forecast: After another round of active overnight
weather Tuesday, a cold front will move through the area through the
day Wednesday. There may be some lingering showers through the
afternoon, but expect rain to be done by early evening. It will be a
much cooler and drier airmass moving in with the building high
pressure. Highs on Wednesday will be 10+ degrees cooler than
Tuesday. With high pressure in control, quiet weather expected into
the weekend.
Primary Forecast Concerns: With quiet weather expected through the
weekend, the primary concern will be with the timing of frontal
passage Wednesday, and the corresponding time when rain diminishes.
That will be refined over the coming days.
.LONG TERM...(Thursday night through Monday)
Issued at 335 AM EDT Tue Aug 28 2018
High pressure and quiet weather are expected into the weekend. Low
pressure passing to the north will drag a front through the area,
bringing some rain chances Saturday or Sunday. Another area of high
pressure will move in behind the departing front, bring dry
conditions once again into early next week. Doesn't look like a
prolonged rain event over the holiday weekend, with Labor Day itself
having highs in the upper 70s and low 80s.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 645 AM EDT Tue Aug 28 2018
Another challenging forecast as current rains end, only to be
replaced by additional showers and thunderstorms later today and
tonight. Current band of MVFR producing cigs should lift and
scatter some as instability increases later this morning. Next
round of showers and storms, some possibly heavy, arrive late
this afternoon, with widespread rain likely this evening. Any
storms will be capable of producing erratic gusty winds and heavy
rain. Passage of cold front later tonight likely to result in the
development of MVFR to IFR cigs.
&&
.MARINE...
Issued at 335 AM EDT Tue Aug 28 2018
Gusty southwest winds and attendant small craft advisory
conditions will continue out ahead of a slow moving cold through at
least this morning. Winds will subside later today and tonight as
the front slowly crosses the region. However, additional
thunderstorms are expected, especially later today into this
evening. These storms will be capable of producing erratic gusty
winds and heavy rain.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT until noon EDT today for MIZ015-016-
019>021-025-031.
LH...SMALL CRAFT ADVISORY until noon EDT today for LHZ346>349.
SMALL CRAFT ADVISORY until 5 PM EDT this afternoon for LHZ345.
LM...SMALL CRAFT ADVISORY until 5 PM EDT this afternoon for LMZ323-
341-342-344>346.
LS...SMALL CRAFT ADVISORY until noon EDT today for LSZ321-322.
&&
UPDATE...JZ
NEAR TERM...MB
SHORT TERM...AM
LONG TERM...AM
AVIATION...MB
MARINE...MBHazardous weather outlook, Aug 28, 10:48 AM EDT, 1 hour 25 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 1048 AM EDT Tue Aug 28 2018 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-291200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 1048 AM EDT Tue Aug 28 2018 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Today and tonight. Thunderstorms are expected to develop once again after 3 pm, and will exit the area shortly after midnight. Severe storms are possible across all of northern Michigan, though the highest risk is across northern lower Michigan. The primary severe threats are damaging winds and large hail, though an isolated tornado is also possible. Showers and thunderstorms will also result in locally heavy rainfall, especially across northern lower Michigan. There is a high swim risk for rip currents this afternoon along Lake Michigan beaches from Manistee to Grand Traverse Light. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are also possible on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed late this afternoon and this evening. Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord. JZ
In the hours before
Local storm report, Aug 28, 10:12 AM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1012 AM EDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN RUDYARD 46.23N 84.60W
08/28/2018 M1.35 INCH CHIPPEWA MI PUBLIC
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
&&Local storm report, Aug 28, 10:13 AM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1013 AM EDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM TSTM WND DMG 4 WSW GAYLORD 45.02N 84.74W
08/28/2018 OTSEGO MI NWS EMPLOYEE
NUMEROUS TREES SNAPPED/UPROOTED...SOME
LANDING ON HOMES. POWER LINES DOWN. DAMAGE
ALONG VAN TYLE RD BETWEEN DICKERSON RD. AND
HAYES TOWER RD.
&&
JPBLocal storm report, Aug 28, 10:15 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1015 AM EDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 3 ENE KINGSLEY 44.60N 85.48W
08/28/2018 M2.15 INCH GRAND TRAVERSE MI PUBLIC
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
&&Local storm report, Aug 28, 10:16 AM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1016 AM EDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 5 S BENZONIA 44.54N 86.10W
08/28/2018 M1.90 INCH BENZIE MI PUBLIC
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
&&Local storm report, Aug 28, 10:17 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1017 AM EDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM HEAVY RAIN 1 NNW WELLSTON 44.23N 85.96W
08/28/2018 M1.18 INCH MANISTEE MI TRAINED SPOTTER
THE DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
&&Local storm report, Aug 28, 10:44 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1044 AM EDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG 1 W GAYLORD 45.03N 84.70W
08/28/2018 OTSEGO MI PUBLIC
ROOF PARTIALLY RIPPED OFF OUT BUILDING IN
HIGH WINDS.
&&The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 11:25 PM EDT | Special Marine Warning | APX | 95 min | |
| Aug 28, 12:09 AM EDT | Special Marine Warning | APX | 96 min | |
| Aug 28, 12:26 AM EDT | Severe Thunderstorm Warning | APX | Benzie, Leelanau, Manistee | 64 min |
| Aug 28, 12:33 AM EDT | Special Marine Warning | APX | 27 min | |
| Aug 28, 12:58 AM EDT | Special Marine Warning | APX | 62 min | |
| Aug 28, 1:01 AM EDT | Severe Thunderstorm Warning | APX | Antrim, Grand Traverse, Kalkaska, Missaukee, Wexford | 59 min |
| Aug 28, 1:24 AM EDT | Severe Thunderstorm Warning | APX | Charlevoix, Emmet | 51 min |
| Aug 28, 1:35 AM EDT | Severe Thunderstorm Warning | APX | Chippewa, Mackinac | 40 min |
| Aug 28, 1:47 AM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Emmet, Presque Isle | 73 min |
| Aug 28, 1:58 AM EDT | Severe Thunderstorm Warning | APX | Antrim, Crawford, Kalkaska, Otsego | 47 min |
| Aug 28, 2:07 AM EDT | Special Marine Warning | APX | 53 min | |
| Aug 28, 2:10 AM EDT | Severe Thunderstorm Warning | APX | Alpena, Montmorency | 65 min |
| Aug 28, 2:50 AM EDT | Special Marine Warning | APX | 85 min | |
| Aug 28, 4:57 PM EDT | Special Marine Warning | APX | 2 hr | |
| Aug 28, 5:47 PM EDT | Special Weather Statement | APX | Leelanau | 43 min |
| Aug 28, 5:54 PM EDT | Severe Thunderstorm Warning | APX | Leelanau | 70 min |
| Aug 28, 6:08 PM EDT | Special Marine Warning | APX | 67 min | |
| Aug 28, 6:15 PM EDT | Special Weather Statement | APX | Benzie | 45 min |
| Aug 28, 6:31 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Leelanau | 44 min |
| Aug 28, 6:46 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Manistee, Wexford | 43 min |
| Aug 28, 6:59 PM EDT | Tornado Warning | APX | Antrim, Charlevoix | 31 min |
| Aug 28, 7:02 PM EDT | Special Weather Statement | APX | Antrim, Grand Traverse | 43 min |
| Aug 28, 7:10 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Kalkaska | 50 min |
| Aug 28, 7:16 PM EDT | Special Weather Statement | APX | Wexford | 29 min |
| Aug 28, 7:26 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Kalkaska, Missaukee, Wexford | 34 min |
| Aug 28, 7:32 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Kalkaska, Otsego | 58 min |
| Aug 28, 7:51 PM EDT | Special Weather Statement | APX | Crawford, Gladwin, Kalkaska, Missaukee, Montmorency, Ogemaw and 3 more | 39 min |
| Aug 28, 7:56 PM EDT | Tornado Warning | APX | Antrim, Otsego | 19 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.